# SDR DALA2024031103213

- Difficulty date: December 28, 2021
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 446-465
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE WINDOW BELT WINDOW #12 AT STA 446-465 HAD A LIGHTNING STRIKE. FOLLOW ON ACTION REQUIRED. ERA 596251-14 ISSUED. FOLLOW ON ACTION REQUIRED SECT I TBA DURING C-CHK VISIT IN MSP DEC2021. SECT II HFEC INSPECTIONS TBA AT EVERY 24 MONTH INTERVALS AFTER SECT I. SECT III PERM REPAIR NOT TO EXCEED 10,000 FC AFTER SECT I. ASSOCIATED ERA 00-596251 ADDED FOR AC 9549. CORRECTION TO PREVIOUS ENTRY. PERFORM SECTION III PRIOR TO AIRCRAFT ACCUMULATING 45000 TOTAL FLIGHT CYCLES OR 10089 FC FROM 30DEC 21. HFEC INSPECTON WAS PERFORMED, NO CRACKS WERE FOUND ON BLENDED AREA PER ERA 596251-14 REV ORIGINAL, SECTION II REPETITIVE INSPECTIONS, STEP 1. SUMMARY OF NRC 00356: RH SIDE WINDOW BELT PANEL AT WINDOW #12 WAS REPAIRED PER ERA 596251-14AD REV B SECTION III: PERMANENT REPAIR. REPETITIVE INSPECTIONS: TO BE ACCOMPLISHED EVERY 24 MONTH INTERVALS AFTER SECTION III WAS PERFORMED UNDER LP #0223851 REPAIR APPROVAL IS LIMITED TO 60,000 TOTAL FLIGHT CYCLES (21,037 FLIGHT CYCLES FROM 38,963 TOTAL FLIGHT CYCLES AS OF 28 FEB 24). CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 06MAR24 AND LOG COMMENTS. (LP #2067714)
